# SDR SPAA0200057

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,741 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100067
- Part serial: 15778
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY LIGHT PACK DIM. REPLACED LIGHT PACK PER AMM 33-51-101, OPS CHECK GOOD
